MathSciNet Relay Station
MathSciNet bibliographic data
MR1658451 34K30 (34K50 45J05 60H20 73F15)
Clément, Ph.; Da Prato, G.; Prüss, J. White noise perturbation of the equations of linear parabolic viscoelasticity. Rend. Istit. Mat. Univ. Trieste 29 (1997), no. 1-2, 207–220 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement